# SDR MASA2016082112330

- Difficulty date: August 21, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 28,231 hours, 23,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR LOWER EMERGENCY LIGHT HAD ONE BULB OUT.
